# SDR SWIA201439804

- Difficulty date: October 16, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE, FIXED CORE COWL AFT CHANNEL CRACKED AT UPPER FWD SIDE STA FS682, STA XN208.39.  C-CHECK, R & R DUCT ON LT FIXED CORE COWL AFT SIDE IAW SRM AND STS EA.
